# SDR SWAA2015062641153

- Difficulty date: June 18, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 28,338 hours, 16,764 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WORN AT STATION 850 TO 856, STRINGER 1.  REPAIRED SKIN IAW EA.
